# SDR 2014FA0000216

- Difficulty date: April 3, 2014
- Submitted: April 3, 2014
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: PO201105
- Part serial: G89686
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST HAS ADHESIVE SEPARATION AT THE CYLINDER MOUNT AREA.
